KarHart Posted February 1, 2006 Share Posted February 1, 2006 I don't know what to think. I spoke to the clinical trial nurse yesterday and she told me that everyone on the drug had mental confusion. Wow! I was so bounced up. Then I got home. It is unbelievable how fast things are changing. The confusion has gotten intense. He is having difficulty keeping his balance and almost fell a couple of times yesterday, but was able to grab on to something. He even told me this morning he did not think he should drive anymore. I am so glad he realized this himself. The biggest change is his speech. He is speaking in a very low tone and the words are just kind of running together. It just hit me, could he possibly have developed brain mets? The speech just started yesterday, the unsteadiness a few days ago and getting worse. I don't know what to think. Disease progression, clinical trial drug, brain mets? We will probably get some answers tomorrow. If anyone thinks this sounds familiar please let me know. Thanks. Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.